# SDR AALA20190227002

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 4,993 hours, 1,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE227001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE  R2 DOOR CYLINDER IAW AMM 52-22-00.
